# SDR ASOA201801105028

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 364 FRAME IS CORRODED BETWEEN STRINGERS 25L AND 26R.  REMOVED AND REPLACED THE FRAME IAW REO 670-53-21-687, REV,  670-53-21-1481, REV --,  REO 670-53-21-687, AND REO 670-53-21-1481.
